# SDR ASAA2022101840889

- Difficulty date: October 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232DF HAS R/H FWD CORNER HAS DELAMINATION. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL 232DF AT FR20 IAW A320 SRM ADL 53-12-00-283-005 FIG 001 AND SRM 53-12-00-300-002 RV 142 01 AUG 2022.
